# SDR N6WA20130828002

- Difficulty date: August 28, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N161G
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 21,178 hours, 14,400 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUMES IN THE CABIN.  RAN BOTH ENGINES AT HIGH POWER, BLEEDS PACKS WERE ON AMM 71-00-00. NO FUMES OR ODOR IN THE COCKPIT.  ACFT OK FOR CONTINUED SERVICE.
